×

zbMATH — the first resource for mathematics

Global stabilization of nonholonomic chained form systems with input delay. (English) Zbl 1406.93284
Summary: This paper investigates the global stabilization problem for a class of nonholonomic systems in chained form with input delay. A particular transformation is introduced to convert the original time-delay system into a delay-free form. Then, by using input-state-scaling technique and the method of sliding mode control, a constructive design procedure for state feedback control is given, which can guarantee that all the system states globally asymptotically converge to the origin. An illustrative example is also provided to demonstrate the effectiveness of the proposed scheme.

MSC:
93D20 Asymptotic stability in control theory
93B17 Transformations
93B12 Variable structure systems
93B52 Feedback control
93B51 Design techniques (robust design, computer-aided design, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brockett, R. W.; Brockett, R. W.; Millman, R. S.; Sussmann, H. J., Asymptotic stability and feedback stabilization, Differential Geometric Control Theory, 2961-2963, (1983)
[2] Kolmanovsky, I.; McClamroch, N., Developments in nonholonomic control problems, IEEE Control Systems Magazine, 15, 6, 20-36, (1995)
[3] Murray, R. R.; Sastry, S. S., Nonholonomic motion planning: steering using sinusoids, IEEE Transactions on Automatic Control, 38, 5, 700-716, (1993) · Zbl 0800.93840
[4] Walsh, G. C.; Bushnell, L. G., Stabilization of multiple input chained form control systems, Systems & Control Letters, 25, 3, 227-234, (1995) · Zbl 0877.93100
[5] Astolfi, A., Discontinuous control of nonholonomic systems, Systems & Control Letters, 27, 1, 37-45, (1996) · Zbl 0877.93107
[6] Jiang, Z.-P., Iterative design of time-varying stabilizers for multi-input systems in chained form, Systems & Control Letters, 28, 5, 255-262, (1996) · Zbl 0866.93084
[7] Canudas de Wit, C.; Siciliano, B.; Bastin, G., Theory of Robot Control, (1996), London, UK: Springer, London, UK · Zbl 0854.70001
[8] Hespanha, J. P.; Liberzon, D.; Morse, A. S., Towards the supervisory control of uncertain nonholonomic systems, Proceedings of the American Control Conference
[9] Xu, W. L.; Huo, W., Variable structure exponential stabilization of chained systems based on the extended nonholonomic integrator, Systems & Control Letters, 41, 4, 225-235, (2000) · Zbl 0980.93067
[10] Jiang, Z.-P., Robust exponential regulation of nonholonomic systems with uncertainties, Automatica, 36, 2, 189-209, (2000) · Zbl 0952.93057
[11] Ge, S. S.; Wang, Z. P.; Lee, T. H., Adaptive stabilization of uncertain nonholonomic systems by state and output feedback, Automatica, 39, 8, 1451-1460, (2003) · Zbl 1038.93079
[12] Liu, Y.-G.; Zhang, J.-F., Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts, International Journal of Control, 78, 7, 474-490, (2005) · Zbl 1115.93082
[13] Xi, Z. R.; Feng, G.; Jiang, Z. P.; Cheng, D. Z., Output feedback exponential stabilization of uncertain chained systems, Journal of the Franklin Institute, 344, 1, 36-57, (2007) · Zbl 1119.93057
[14] Zheng, X. Y.; Wu, Y. Q., Adaptive output feedback stabilization for nonholonomic systems with strong nonlinear drifts, Nonlinear Analysis: Theory, Methods & Applications, 70, 2, 904-920, (2009) · Zbl 1152.93048
[15] Gao, F. Z.; Yuan, F. S.; Yao, H. J., Robust adaptive control for nonholonomic systems with nonlinear parameterization, Nonlinear Analysis: Real World Applications, 11, 4, 3242-3250, (2010) · Zbl 1214.93038
[16] Gao, F. Z.; Yuan, F. S.; Yao, H. J.; Mu, X. W., Adaptive stabilization of high order nonholonomic systems with strong nonlinear drifts, Applied Mathematical Modelling, 35, 9, 4222-4233, (2011) · Zbl 1225.93093
[17] Wu, Y. Q.; Zhao, Y.; Yu, J. B., Global asymptotic stability controller of uncertain nonholonomic systems, Journal of the Franklin Institute, 350, 5, 1248-1263, (2013) · Zbl 1293.93646
[18] Xu, W. L.; Huo, W., Variable structure exponential stabilization of chained systems based on the extended nonholonomic integrator, Systems & Control Letters, 41, 4, 225-235, (2000) · Zbl 0980.93067
[19] Wu, Y. Q.; Wang, B.; Zong, G. D., Finite-time tracking controller design for nonholonomic systems with extended chained form, IEEE Transactions on Circuits and Systems II, 52, 11, 798-802, (2005)
[20] Ferrara, A.; Giacomini, L.; Vecchio, C., Control of nonholonomic systems with uncertainties via second-order sliding modes, International Journal of Robust and Nonlinear Control, 18, 4-5, 515-528, (2008) · Zbl 1284.93056
[21] Yang, L.; Yang, J. Y., Stabilization for a class of nonholonomic perturbed systems via robust adaptive sliding mode control, Proceedings of the American Control Conference
[22] Morin, P.; Pomet, J. B.; Samson, C., Developments in time varying feedback stabilization of nonlinear systems, Proceedings of the Nonlinear Control Systems Design Symposium
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.